# SDR AALA20100616TUL03

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 56,529 hours, 28,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED AT STA 1079 LEFT HAND TOP AFT CORNER OF WINDOW. INSTALLED REPAIR ANGLE AT UPPER AFT WINDOW CORNER STA 1079 LEFT HAND SIDE PER AARD REF 53-10-00-25.
